Vivelle and Prometrium.... Turning into a b*tch
Been on .025 Vivelle patch (2X a week) and 100 mg Prometrium (2 weeks of the month)for a month now. I am weepy, angry, moody, anxious & depressed. Are these side effects of these 2 hormones? If so, will they go away?
I am peri menopausal. Tests showed high estrogen at the beginning on my cycle and non-existent estrogen in the later part. Progesterone was low throughout. My periods have been mostly normal for the past year, but I have skipped a few. For years I have had bad cramping that lasts almost a week starting at ovulation, sometimes continuing during the first half of my period. The OTC Progesterone cream from yams is helpful for the pain since my gyn cut off my Darvocet supply.
I read Suzanne Somers "Breakthrough" and was super excited about trying these things... the combination seems to help so many women. I was hoping for an increase in energy and mood, instead I have become miserable.
Should I give up on the Vivelle and Prometrium? Does it sound like a raise in one or the other would be helpful? TIA